does Requip cause migraines? sleep paralysis? hearing voices?

I have been taking Requip for six months and managed to get to my maintenance dose of 8 mg. In the last couple of weeks I have had an episode of sleep paralysis when I could've sworn someone was behind me and touched my neck. I couldn't move a muscle and I could talk. I also woke up hearing voices that were not there. But most recently I have been getting visual disturbances, I get a sparkly aura around whatever I'm looking at, making it hard to see, and closely followed by headache.

I have never been a sufferer of migraines but from what other people have told me, sounds very similar to what I have this experiencing.

Is this the Requip that is causing the symptoms?

6 Replies

oldestnewest
  • Hi Caroline,

    I am also on Requip 8mg , i get most of the sensations you are haveing, i also cannot sleep at night and i dont feel tired during the day, as for the voices , yes have them, sparkly sight yes , iam going to see a Psychiatrist today , to see what is going on in my head,

    Chin up we are all in this together

    Al

  • Hi Al

    thank you for your response

    psychiatrist?.as I had none of these things before taking Requip, to my mind, it is clear that this is the cause, my parkinson's nurse is talking to my neurologist today to discuss the possibility of taking me of the Requip.

    I can't really see,how psychiatrists can help with something they bought on by drug use. It is not in your mind, it's the drug.

    I will be very interested to hear the outcome of your visit today, good luck.

  • ive been on requip for around 6 months im on 16mg a day but ive never heard voices or any other problems but i get dizzy from it but i do with all meds it seem like. i think that can be a problem with requip the seeing or heaing things but i think that most of the PD meds can not for everyone create those types of problems. try a different med to see if that helps. good luck it hard to find the right med it takes trying different ones.

  • JennyR I Have never been prescribed Requip

  • Caroline

    What you describe sounds like visual and auditory hallucinations. These can be the associated with migraines but as you probably know are also associated with Parkinsons. Hallucinations can be an uncommon side effect of Ropinerole as well as of Azilect and of other Parkinsons medication. I have never read or heard of Ropinerole causing migraines but will be interested in others experience and it will be interesting to hear what your neurologist has to say.

  • When I was on Requip I did have a hallucinatory effect that I could FEEL sounds. Like they were punching me. I was also Extremely nauseous and compulsive!!!

You may also like...